# SDR ASAA2020091733193

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 17,313 hours, 5,409 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11245
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 34,961 hours, 10,716 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH STAGE VALVE FAILED BLEED AIR HEALTH CHECK, REF TASK CARD NG-36WC-00001 STEP 4.K.3 (C).  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENG HIGH STAGE VALVE, REF B737-900 AMM 36-11-06-000-801 AND AMM 36-11-06-400-801.  OPS CHECK GOOD.
